Skip to Main content Skip to Navigation
Journal articles

Noncommutative symmetric functions. VI. Free quasi-symmetric functions and related algebras

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622613
Contributor : Florent Hivert <>
Submitted on : Monday, September 12, 2011 - 4:07:17 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622613, version 1

Collections

Citation

G. Duchamp, Florent Hivert, Jean-Yves Thibon. Noncommutative symmetric functions. VI. Free quasi-symmetric functions and related algebras. International Journal of Algebra and Computation, World Scientific Publishing, 2002, 12 (5), pp.671-717. ⟨hal-00622613⟩

Share

Metrics

Record views

272